# SDR ABXA2022126146

- Difficulty date: December 4, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N767AX
- Make and model: Boeing 767281
- Aircraft serial: 22785
- Aircraft time: 68,008 hours, 45,143 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O LEFT GEAR DID NOT COME UP. REMAINS GREEN AND DOWN. LOWERED GEAR  FOR LANDING AND GEAR DOOR LIGHT REMAINED ILLUMINATED. DURING APPROACH THE GEAR DOOR LIGHT EXTINGUISHED.THE LANDING WAS OVERWEIGHT. AIRCRAFT RETURNED TO DEPARTURE AIRPORT WITHOUT FURTHER INCIDENT. AIRCRAFT WAS GROUNDED BY MAINTENANCE. MAINTENANCE PERFORMED OVERWEIGHT LANDING INSPECTION AND NO DEFECTS WERE FOUND. MAINTENANCE DEFERRED THE LANDING GEAR RETRACTION SYSTEM IAW B767 MEL 32-30-1. PLACARDS INSTALLED. AIRCRAFT RETURNED TO SERVICE.
